Contemporary Mathematics, Volume 2 Issue 1 (2021)



Open Access Article

Some Generalizations of Jensen's Inequality

by Slavko Simic, Bandar Almohsen

ABSTRACT: In this article, we give some improvements and generalizations of the famous Jensen's and Jensen-Mercer inequalities for twice differentiable functions, where convexity property of the target...

Open Access Article

The Polypermutation Group of an Associative Ring

by Jason K. C. Polak

ABSTRACT: We study permutation polynomials through the device of the polypermutation group of an associative ring R , denoted by Pgr( R ). We derive some basic properties and compute the cardinality of...